MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; LP TALAR IMPACTOR INSERT

EXACTECH, INC. EQUINOXE; LP TALAR IMPACTOR INSERT
Catalog Number 351-07-04
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/28/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Pending evaluation.
 
Event or Problem Description
While impacting the talus implant the plastic talar impactor cover broke."there we no parts or pieces created by the break that could have fallen into the patient.All of the pieces were recovered and disposed of." patient was last known to be in stable condition following the event.Device will not return; disposed of by hospital.
 
Additional Manufacturer Narrative
Section h10: (h3) the fractured vantage lp impactor insert reported was most likely the result of a stress riser introduced during impaction which led to crack initiation, propagation, and ultimate fracture of the device.However, this cannot be confirmed as the device was not available for evaluation.Section h11: *the following sections have corrected information: (h8) usage of device: unknown.

Brand Name
EQUINOXE
Common Device Name
LP TALAR IMPACTOR INSERT
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
MDR Report Key10859738
Report Number1038671-2020-00619
Device Sequence Number11479018
Product Code LXH
UDI-Device Identifier10885862563415
UDI-Public10885862563415
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/03/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number351-07-04
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/02/2020
Supplement Date Received by Manufacturer11/24/2020
Initial Report FDA Received Date11/18/2020
Supplement Report FDA Received Date12/04/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age75 YR